# SDR P2EA99027

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Part number: 658385001
- Condition: Failed
- Location: Left Engine
- Component: 658385001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 416 - DURING THROTTLE ADVANCEMENT FOR TAKEOFF, HEARD LOUD NOIS FROM LEFT SIDE OF AIRCRAFT.  TAKEOFF ABORTED (LESS THAN 60 KNOTS), RETURNED TO GATE.  REPLACED LEFT ENGINE PRESSURE RATIO BLEED CONTROL REGULATOR PER MM 75-31-11, OPERATIONAL CHECK OK.  (M)
